# SDR CALA2020022400468

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 69,713 hours, 24,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 2 EMERGENCY SLIDE LIGHT INOP -SPT- 6482784 TROUBLESHOOT AND FOUND BATTERY PACK INOP IAW B737-800 WDM 33-51-14. REMOVED AND REPLACED BATTERY PACK AT STA 952 WL 290 LBL 13 A ND OPS GOOD IAW 737-800 AMM 33-15-06.  SSFR REPORT . FORM 46-002 4 ENTERED BY U075598 2/18/2020
